# SDR 07FDEA00230

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 37,422 hours, 17,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO DOOR HAS TWO DENTS EXTERNAL SKIN, FOUND UPPER DENT TO BE WITHIN LIMIT AND LOWER DENT FOUND TO BE OUT OF LIMIT.  FOUND TO BE CRACKED ON LOWER DENT.  REPAIRED CRACKED IAW SRM 52-30-00 FIG 207.
